# SDR 04FDEA03033

- Difficulty date: November 8, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N166FE
- Make and model: Boeing 727-100
- Aircraft serial: 18863
- Aircraft time: 68,946 hours, 50,790 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 65174402
- Condition: Cracked
- Location: Rt Elevator
- Component: Horizontal Stab, Boeing
- Component part number: 65727821
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR NR 5 HINGE SUPPORT RIB ELEVATOR STA 136.50 PREVIOUS REPAIR AT I/B LOWER FLANGE IS CRACKED. REPLACED PER E.O. 7-5510-7-5001 PT 2.
